# SDR FOTR20006NR4981

- Difficulty date: January 29, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- Engine: Pwa JT8D17R
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 6 Slat
- Component: Slat, Boeing
- Component part number: 651620910
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E NR 6 SLAT OTBD HOOK SEAL CUTOUT AFT SIDE IS CRACKED. REPAIRED ON FASI WO 20006.  N/R 04981- REPAIRED RT WING FIXED L/E AT NR 6 SLAT OTBD HOOK SEAL CUT-OUT AFT SIDE AT STA 530.0 IAW SRM 57-30-4 FIG. 9 AND 51-10-1, REV 102. CUT- OUT DIM: 8.50" X 2.0".  MATERIAL USED: DOUBLER; 301HD, 0.025", DIM: 4.50" X 8.50", FILLER STRIP; 301HD, 0.032", DIM: 8.50" X 2.0", BACK STRAPS (2 EACH) ; 2024-T3, 0.063", DIM: 1.0" X 3.50".
